CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Some special types of solutions of a class of the (N+1)-dimensional nonlinear wave equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 卷号: 56, 期号: 6, 页码: 1569-1579
Authors:  Wang, Deng-Shan;  Yan, Zhenya;  Li, Hongbo
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
sine-cosine-Gordon equation  double sinh-Gordon equation  separation transformation  Soliton solution  separation transformation approach  
New doubly periodic solutions of (2+1)-dimensional nonlinear wave equations via the generalized sine-Gordon equation expansion method 期刊论文
CHINESE JOURNAL OF PHYSICS, 2005, 卷号: 43, 期号: 1, 页码: 26-42
Authors:  Yan, ZY
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30